# SDR 1KSA2015FA0000513

- Difficulty date: October 19, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N97SG
- Make and model: Cndair CL6002A12
- Aircraft serial: 3051
- Aircraft time: 14,050 hours, 8,551 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 360
- Part time: 14,050 hours, 8,551 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE FOUND CORROSION UNDER VHF ANTENNA AT FS 360, BL0 AND UNDER TRANSPONDER ANTENNA, FS 386, LBL4.
